Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Anti-coaggulants and heavier periods

(1 Post)
Margomyhero Wed 18-Oct-17 15:15:31

I have been taking Warfarin for about 9 years. It didn't seem to make my periods heavier - although I had to come off the pill so I had no idea what my 'natural' menstrual cycle was.

A couple of weeks ago my consultant offered me the chance to change meds - I was having issues keeping my INR in range and was having to have blood tests weekly- which is a pita.

My period was this week. So much heavier than previously. I had to change my mooncup at least five times during the day, whereas it was generally once or twice before.

Has anyone else been on these medications and noticed any change? Any suggestions for anti coaggulants which might not have this effect?

I am seeing my GP tomorrow to discuss all of this, so a heads up would be helpful.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now